Advertisement

Algebra and Logic

, Volume 7, Issue 3, pp 193–194 | Cite as

Over-solvable groups of automorphisms of finite solvable groups

  • S. A. Syskin
Article

Keywords

Mathematical Logic Solvable Group Finite Solvable Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    B. Huppert, "Normal divisors and maximum subgroups of finite groups," Math. Zeit.,60, 409–434 (1954).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • S. A. Syskin

There are no affiliations available

Personalised recommendations